# SDR MASA2017102112708

- Difficulty date: October 21, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 7,645 hours, 4,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR LWR EXIT INOP. FERRY TO IAH FROM DTW.
